# SDR 2004UALA00315

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 10,598 hours, 4,300 cycles
- Engine: Iae V2527A5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5 FITTING INBOARD REAR SPAR FASTENER 4 FROM THE TOP, NUT SHEARED OFF. BOLT LIKELY SHEARED AT THE TIME OF INSTALLATION. NO DAMAGE TO ADJACENT FASTENERS, FASTENER HOLES OR FITTING COMMON TO PROBLEM HOLE WAS NOTED INDICATING THAT SHEARING DID NOT OCCUR DUE TO OVERLOADING OF BOLT VIA GROUND OR FLIGHT LOADS. FASTENER WAS REPLACED WITH NEW OVERSIZE FASTENER AFTER ROUTINE ACCOMPLISHMENT OF COLD-WORKING.
